Follow
Xiaojie Wang (王小捷)
Xiaojie Wang (王小捷)
School of Mathematics and Statistics, Central South University
Verified email at csu.edu.cn - Homepage
Title
Cited by
Cited by
Year
The tamed Milstein method for commutative stochastic differential equations with non-globally Lipschitz continuous coefficients
X Wang, S Gan
Journal of Difference Equations and Applications 19 (3), 466-490, 2013
1362013
An exponential integrator scheme for time discretization of nonlinear stochastic wave equation
X Wang
Journal of Scientific Computing 64 (1), 234-263, 2015
542015
Exponential integrability properties of numerical approximation processes for nonlinear stochastic differential equations
M Hutzenthaler, A Jentzen, X Wang
Mathematics of Computation 87 (311), 1353-1413, 2018
532018
Weak convergence analysis of the linear implicit Euler method for semilinear stochastic partial differential equations with additive noise
X Wang, S Gan
Journal of Mathematical Analysis and Applications 398 (1), 151-169, 2013
532013
Compensated stochastic theta methods for stochastic differential equations with jumps
X Wang, S Gan
Applied numerical mathematics 60 (9), 877-887, 2010
492010
Full Discretization of Semilinear Stochastic Wave Equations Driven by Multiplicative Noise
R Anton, D Cohen, S Larsson, X Wang
SIAM Journal on Numerical Analysis 54 (2), 1093-1119, 2016
482016
A family of fully implicit Milstein methods for stiff stochastic differential equations with multiplicative noise
X Wang, S Gan, D Wang
BIT Numerical Mathematics 52 (3), 741-772, 2012
452012
Higher order strong approximations of semilinear stochastic wave equation with additive space-time white noise
X Wang, S Gan, J Tang
SIAM Journal on Scientific Computing 36 (6), A2611-A2632, 2014
402014
An efficient explicit full-discrete scheme for strong approximation of stochastic Allen-Cahn equation
X Wang
Stochastic Processes and their Applications, 2020
382020
Weak error estimates of the exponential Euler scheme for semi-linear SPDEs without Malliavin calculus
X Wang
Discrete and Continuous Dynamical Systems 36 (1), 481-497, 2016
382016
Convergence of the semi-implicit Euler method for stochastic age-dependent population equations with Poisson jumps
L Wang, X Wang
Applied Mathematical Modelling 34 (8), 2034-2043, 2010
382010
The improved split-step backward Euler method for stochastic differential delay equations
X Wang, S Gan
International Journal of Computer Mathematics 88 (11), 2359-2378, 2011
362011
A note on an accelerated exponential Euler method for parabolic SPDEs with additive noise
X Wang, R Qi
Applied Mathematics Letters 46, 31-37, 2015
342015
Strong convergence rates of the linear implicit Euler method for the finite element discretization of SPDEs with additive noise
X Wang
IMA Journal of Numerical Analysis 37 (2), 965-984, 2017
332017
B-convergence of split-step one-leg theta methods for stochastic differential equations
X Wang, S Gan
Journal of Applied Mathematics and Computing 38 (1-2), 489-503, 2012
242012
θ-Maruyama methods for nonlinear stochastic differential delay equations
X Wang, S Gan, D Wang
Applied Numerical Mathematics 98, 38-58, 2015
232015
Optimal error estimates of Galerkin finite element methods for stochastic Allen–Cahn equation with additive noise
R Qi, X Wang
Journal of Scientific Computing 80 (2), 1171-1194, 2019
212019
A transformed jump-adapted backward Euler method for jump-extended CIR and CEV models
X Yang, X Wang
Numerical Algorithms 74 (1), 39-57, 2017
202017
A Runge–Kutta type scheme for nonlinear stochastic partial differential equations with multiplicative trace class noise
X Wang, S Gan
Numerical Algorithms 62 (2), 193-223, 2013
202013
Asymptotic stability of balanced methods for stochastic jump-diffusion differential equations
L Hu, S Gan, X Wang
Journal of Computational and Applied Mathematics 238, 126-143, 2013
192013
The system can't perform the operation now. Try again later.
Articles 1–20